Here is My Question:
I have been taking Tecfidera for three months. I take a stomach protecter, an aspirin too, and take Tecfidera with food, but I still have terrible stomach pain, diarrea and bloating...it is driving me crazy....
I'd suggest looking at the prior blog about Tecfidera and side effect mitigation (see link below). There is a section about GI side effects. If this is insufficient for your side effects (and you find them unbearable), then you may need to discuss transition to another therapy with your neurologist.
A. Scott Nielsen MD MMSc
Neurologist and MS Specialist at Kaiser Permanente
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.